Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The antiautomorphism of the Steenrod algebra


Author: Donald M. Davis
Journal: Proc. Amer. Math. Soc. 44 (1974), 235-236
MSC: Primary 55G10
DOI: https://doi.org/10.1090/S0002-9939-1974-0328934-1
MathSciNet review: 0328934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Combinatorial techniques are used to obtain some formulas for the canonical antiautomorphism of the Steenrod algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55G10

Retrieve articles in all journals with MSC: 55G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0328934-1
Keywords: Steenrod algebra, antiautomorphism, Milnor basis
Article copyright: © Copyright 1974 American Mathematical Society